# SDR EISA98030

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SEAT TRACK, LEFT SIDE FROM FS 750 TO 950E ON MAIN CARGO DECK.  REMOVED TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-05.  (M)
